Alert archive / Michigan / Small Craft Advisories in 2009
Small Craft Advisory 49, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jul 31, 2009, 4:25 PM EDT. It took effect at Aug 1, 2009, 8:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 31, 2009, 4:25 PM EDT (20:25 UTC)
- In effect from
- Aug 1, 2009, 8:00 AM EDT
- Expired
- Aug 1, 2009, 11:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
914 WHUS73 KAPX 312025 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 PM EDT FRI JUL 31 2009 LHZ345-LMZ341-342-344>346-010430- /O.NEW.KAPX.SC.Y.0049.090801T1200Z-090802T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 425 PM EDT FRI JUL 31 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
026 WHUS73 KAPX 010245 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1045 PM EDT FRI JUL 31 2009 LHZ346>349-LMZ323-LSZ321-322-011045- /O.EXA.KAPX.SC.Y.0049.090801T1200Z-090802T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1045 PM EDT FRI JUL 31 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-LMZ341-342-344>346-011045- /O.CON.KAPX.SC.Y.0049.090801T1200Z-090802T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1045 PM EDT FRI JUL 31 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT SATURDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JH
630 WHUS73 KAPX 010800 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 400 AM EDT SAT AUG 1 2009 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-011600- /O.EXT.KAPX.SC.Y.0049.090801T1400Z-090802T0100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 400 AM EDT SAT AUG 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHUS73 KAPX 011459 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1059 AM EDT SAT AUG 1 2009 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-012200- /O.CON.KAPX.SC.Y.0049.000000T0000Z-090802T0100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1059 AM EDT SAT AUG 1 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
135 WHUS73 KAPX 012023 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 423 PM EDT SAT AUG 1 2009 LHZ345>349-LMZ323-LSZ321-322-012130- /O.CAN.KAPX.SC.Y.0049.000000T0000Z-090802T0100Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 423 PM EDT SAT AUG 1 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ341-342-344>346-020300- /O.EXT.KAPX.SC.Y.0049.000000T0000Z-090802T0300Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 423 PM EDT SAT AUG 1 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 31, 4:16 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 31, 4:16 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
416 PM EDT FRI JUL 31 2009
.SYNOPSIS.../ISSUED AT 416 PM/
A NARROW AREA OF HIGH PRESSURE OVER THE GREAT LAKES...WILL EXIT EAST
INTO ONTARIO TONIGHT. THIS PATTERN WILL GENERATE A MOSTLY CLEAR
NIGHT ACROSS NORTHERN MICHIGAN.
SHOWERS AND A FEW THUNDERSTORMS RETURN TO THE GREAT LAKES
THIS WEEKEND...IN ADVANCE OF AN UPPER MIDWEST STORM SYSTEM MOVING
INTO THE WESTERN LAKES SATURDAY. THIS SYSTEM WILL EXIT INTO
ONTARIO SATURDAY NIGHT...GENERATING MILD AND DRY CONDITIONS
SUNDAY.
SHOWERS AND A FEW THUNDERSTORMS RETURN TO THE REGION SUNDAY NIGHT
AND MONDAY...AS ANOTHER UPPER MIDWEST STORM SYSTEM PUSHES INTO
THE STATE.
SWR
&&
.SHORT TERM.../ISSUED AT 416 PM/...TONIGHT
NARROW AXIS OF HIGH PRESSURE CONTINUING TO SLIDE INTO THE REGION
THIS AFTERNOON. SOME LOW END SFC BASED INSTABILITY OUT THERE LEADING
TO A RATHER HEALTHY BUILD UP OF CU/TCU ACROSS THE REGION DURING THE
COURSE OF THE DAY...AND THERE HAS BEEN A COUPLE TINY SHOWERS POP UP
ACROSS NE LOWER MICHIGAN. BUT OTHERWISE...PARTLY CLOUDY SKIES
PREVAILS AT THIS HOUR WITH WITH THE CU/TCU DECK DWINDLING W-E ACROSS
THE REGION PRIMARILY DUE TO THE STABILIZING INFLUENCES OF THE LAKE.
FURTHER UPSTREAM...SOME SFC BASED SPOTTY SHOWERS ONGOING IN WESTERN
UPPER MICHIGAN AND ALREADY SEEING POCKETS OF MID CLOUD MOVING ACROSS
NRN WISCONSIN/WESTERN U.P. WITHIN THE INCREASING WARM ADVECTION
REGIME AND AXIS OF STEEPER LAPSE RATES ALOFT.
TONIGHT...WILL LOSS OF HEATING EXPECT EXISTING CU/TCU FIELD TO
DIMINISH OVER THE THE NEXT SEVERAL HOURS LEADING TO A PERIOD OF
MOSTLY CLEAR SKIES FOR MOST THIS EVENING. MAY YET SEE A COUPLE
SHOWERS POP ACROSS EASTERN UPPER/NE LOWER MICHIGAN OVER THE NEXT FEW
HOURS WHERE CU FIELD IS THE HEALTHIEST. BUT ANY SHOWER ACTIVITY
SHOULD BE DONE BY 8 OR 9 PM.
THEN...UPSTREAM WARM ADVECTION MID CLOUD WILL BE ON THE INCREASE
FROM THE WEST LATER THIS EVENING AND OVERNIGHT...AS POTENT UPSTREAM
SHORT WAVE TROUGH BEGINS TO SPREAD INTO THE WESTERN GREAT LAKES. 12Z
NAM SOLUTION DID SUGGEST SPOTTY ELEVATED SHOWERS RIDING ACROSS NRN
LAKE MICHIGAN AND INTO EASTERN UPPER MICHIGAN AROUND SUNRISE
SATURDAY...AS STEEPER LAPSE RATE PLUME SPREADS INTO THE AREA. THINK
THIS MAY BE A LITTLE SOON AND HAVE NOT INCLUDED ANY POPS IN TONIGHTS
FORECAST...PARTICULARLY SINCE WE HAVE PRECIP CHANCES STARTING AT 12Z
SATURDAY MORNING. SO A DRY NIGHT WITH LOWS MAINLY IN THE 50S.
ADAM
&&
.LONG TERM.../ISSUED AT 416 PM/...SATURDAY AND BEYOND
SATURDAY...BY 12Z THE MODELS SHOW THE COLD FRONT MOVING INTO THE
REGION THIS KICKS OFF SHOWERS IN NW LOWER AND E UPPER BY 15Z AND
THEN SLOWLY SPREAD ACROSS THE REGION. WHILE THE FRONT LOOKED GOOD
FOR STRENGTH, THE MOISTURE LOOKS A BIT THIN. IF SVR WEATHER WAS A
POSSIBILITY, WOULD HAVE LIKED TO HAVE SEEN THE GULF MOISTURE OPENED
UP. AS IT IS, BOTH MODELS SHOW THAT THE PRIMARY MOISTURE SOURCE WITH
THIS SYSTEM IS THE PACIFIC. SO BY THE END OF THE DAY, IT LOOKS LIKE
THE SHOWERS WILL CONGEAL A BIT INTO MAYBE JUST AN AREA OF RAIN LIKE
THE OTHER DAY.
SATURDAY NIGHT...THE FRONT GETS THROUGH THE FORECAST AREA AND THE
MOISTURE DROPS OFF WITH THE SFC AND 500 MB LOWS HEADING EAST AND
STAYING NORTH OF LAKE SUPERIOR. THIS SHOULD ALLOW THE SHOWERS TO END
FROM WEST TO EAST OVERNIGHT.
SUNDAY...HIGH PRESSURE BUILDS INTO THE REGION FOR THE DAY IN N
LOWER. IT LOOKS LIKE THAT THE WEATHER SHOULD BE QUIET. IN E UPPER A
WEAK 500 MB WAVE GRAZES THE REGION, SO WILL HAVE A SLIGHT CHANCE OF
RAIN SHOWERS, ESPECIALLY ALONG THE RIDGE IN E UPPER WHERE THE LAKE
BREEZE BOUNDARIES TEND TO COLLIDE.
SUNDAY NIGHT...THE QUESTION HERE WAS WHICH MODEL IS RIGHT. WHILE IT
DOESNT LOOK LIKE FEEDBACK PER SE, THINK THAT THE GFS OVER DEVELOPS
THE SFC LOW ALONG ITS BAROCLINIC ZONE AND PRODUCES TOO MUCH
PRECIPITATION. THINK THAT THE NAM IS ON THE RIGHT TRACK WITH LITTLE
TO NOTHING. ESPECIALLY WITH THE LIGHT TO NON EXISTENT RAIN FOR THIS
SUMMER, WILL LEAN TOWARD THE DRIER SOLUTION. HOWEVER, THE MODELS DO
DEVELOP SHOWERS IN N LOWER BETWEEN 06Z AND 12Z.
MONDAY...THE RAIN SEEMS TO GETS ITS ACT TOGETHER, BUT THINK THAT FOR
THE MOST PART, THE RAIN MOVES OUT BY THE EARLY EVENING. IT LOOKS
LIKE IT WOULD BE DRY OVERNIGHT IN E UPPER AS THE HIGH BUILDS IN,
LEAVING LEFT OVER RAIN SHOWERS IN N LOWER.
EXTENDED (TUESDAY THROUGH FRIDAY)...TUESDAY,THE COLD FRONT IS
THROUGH THE REGION WITH THE SFC LOW NEAR FNT. WILL LEAVE E UPPER DRY
AS IT LOOKS LIKE THE FORCING WILL BE CLOSER TO THE SE PORTION OF THE
FORECAST AREA. OVERNIGHT, IT LOOKS LIKE A WAVE GOES THROUGH E UPPER,
SO ALLOWED FOR SOME SHOWERS. WEDNESDAY,THAT SAME WAVE LOOKS LIKE IT
TAKES ITS TIME GETTING OUT OF HERE AND COULD KICK OFF SOME SHOWERS
IN N LOWER. THURSDAY, NOT SURE ABOUT THE CHANCE OF RAIN, HIGH
PRESSURE WILL MOVE IN, BUT THERE IS A SFC TROUGH MOVING THROUGH THE
FORECAST AREA SO WILL LEAVE THE CHANCE POPS SOMEWHAT LOW. FRIDAY,
GOING TO TRY AND KEEP THINGS DRY AS HIGH PRESSURE IS OVER THE
FORECAST AREA.
LUTZ
&&
.MARINE.../ISSUED AT 416 PM/
SFC RIDGING SLIDING THROUGH THE REGION WILL KEEP WINDS/WAVES BELOW
SMALL CRAFT CONDITIONS THROUGH TONIGHT. HOWEVER...SOUTH-SOUTHWEST
WINDS RAMP UP ON SATURDAY IN ADVANCE OF A COLD FRONT THAT WILL MOVE
THROUGH THE REGION SATURDAY EVENING. SMALL CRAFT WAVES AND GUSTS ARE
POSSIBLE DURING THIS TIME...MAINLY ON THE LAKE MICHIGAN SIDE.
ADAM
&&
.AVIATION.../ISSUED AT 153 PM/...VALID FOR 18Z TAFS
SCT-BKN CU/STCU WILL DOMINATE ACROSS NRN LOWER MICHIGAN FOR THE
BALANCE OF THE AFTERNOON. PRIMARILY VFR CIGS ANTICIPATED AT THE
TERMINAL SITES...ALTHOUGH BRIEF PERIODS OF MVFR CIGS ARE POSSIBLE
DURING THE NEXT FEW HOURS. TONIGHT...SKIES CLEAR OUT IN EARNEST WITH
LOSS OF HEATING WITH A QUIET NIGHT ANTICIPATED OVERALL. HOWEVER...
ANOTHER STRONGER WAVE WILL BEGIN TO APPROACH THE WESTERN GREAT LAKES
BY SATURDAY MORNING. NO IMPACT IN TERMS OF PRECIP OR SUB VFR CLOUD
COVER UNTIL AFTER 18Z FRIDAY. HOWEVER...INCREASING S/SW FLOW AHEAD
OF THIS SYSTEM MAY BRING LLWS POSSIBILITIES TO PLN/TVC BY EARLY
SATURDAY MORNING...AND GUSTY WINDS TO THE TERMINAL SITES DURING THE
DAY SATURDAY.
ADAM
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR LMZ341-
342-344>346.
LH...SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR LHZ345.
LS...NONE.
&&Hazardous weather outlook, Jul 31, 11:32 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1132 AM EDT FRI JUL 31 2009 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 011200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1132 AM EDT FRI JUL 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT...AND THEN AGAIN MONDAY...ACROSS ALL OF NORTHERN MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TBA
Nearby
Small Craft Advisories in Michigan, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.